RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Mauleshova, Gulnara

Total publications: 6 (6)
in MathSciNet: 4 (4)
in zbMATH: 3 (3)
in Web of Science: 4 (4)
in Scopus: 4 (4)
Cited articles: 3
Citations in Math-Net.Ru: 1
Citations in Web of Science: 6
Citations in Scopus: 6

Number of views:
This page:192
Abstract pages:442
Full texts:62
References:48
Candidate of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person109069
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/1137283
http://elibrary.ru/author_items.asp?authorid=791556
http://www.scopus.com/authid/detail.url?authorId=56862219800

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. G. S. Mauleshova, A. E. Mironov, Algebraic topology, combinatorics, and mathematical physics, Collected papers. Dedicated to Victor Matveevich Buchstaber, Corresponding Member of the Russian Academy of Sciences, on the occasion of his 75th birthday, Tr. Mat. Inst. Steklova, 305, Steklov Math. Inst. RAS, Moscow, 2019 (to appear)  mathnet
2. G. S. Mauleshova, A. E. Mironov, “On rank two algebro-geometric solutions of an integrable chain”, Trends in Mathematics, 2019, 189–195

   2018
3. G. S. Mauleshova, “The dressing chain and one-point commuting difference operators of rank 1”, Siberian Math. J., 59:5 (2018), 901–908  mathnet  crossref  crossref  mathscinet  isi  scopus
4. G. S. Mauleshova, A. E. Mironov, “One-point commuting difference operators of rank 1 and their relation with finite-gap Schrodinger operators.”, Doklady Mathematics, 97:1 (2018), 62–64  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)

   2016
5. G. S. Mauleshova, A. E. Mironov, “One-point commuting difference operators of rank 1.”, Doklady Mathematics, 93:1 (2016), 62–64  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib  scopus (cited: 2)

   2015
6. G. S. Mauleshova, A. E. Mironov, “Commuting difference operators of rank two”, Russian Math. Surveys, 70:3 (2015), 557–559  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib  scopus (cited: 3)

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019